# SDR SWIA201439727

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 32,550 hours, 26,873 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AILERON STRUCTURE ON THE L/E SIDE JUST OTBD OF THE PCU ATTACH POINT.  R & R RT AILERON ASSY, R & R RT AILERON ATTACHMENT BOLTS AND BUSHINGS, OPS CHECK GOOD AT THIS TIME.
